# SDR DL72S972364

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT DOOR ATTACH TEE CORRODED.  SECTION REMOVED FOR MTC ACCESS AT APPROX FUSELAGE STA 865.  CUT OUT SECTION OF DOOR ATTACH TEE.  FABRICATED REPAIR PARTS PER MM 53-30-1 AND SRM 51-40-3.  INSTALLED REPAIR PER M/M 53-30-1.
